# SDR IPXA2016092508607

- Difficulty date: August 29, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: ARC12502
- Condition: Chafed
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING I/B AILERON LOWER SKIN L/E IS GOUGED.  REMOVED AND REPLACED SECTION OF SKIN IAW DWG ARC1250 AND SRM 51-31-01.
